# SDR ASAA2021122136973

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 21,216 hours, 6,712 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUCTED AUTOLAND HGS RUNWAY 16R KSEA CALM WINDS, 2 DEG C. APPROACH PROCEEDED NORMALLY UNTIL THE FLARE PORTION WHEN AIRCRAFT DRIFTED LEFT 20-30 FT. HGS SEEMED GOOD, JUST AUTOLAND DRIFT LEFT IN FLARE = UNSUCCESSFUL AUTOLAND. GROUNDED - YES. ACCOMP HGS LAST FLT FAULTS NO FAULTS & NO EXISTING FAULTS. FOUND OPC SOFTWEAR OUT OF DATE. LOADED UPDATED OPS 340B-FLD-C01-77 SOFTWARE. ACCOMP HGS SYSTEM TEST, TEST PASS REF HGS 4000 SMM 34-36-00. ACCOMP DFCS FLT FAULT REVIEW NO LAST LEG FAULTS. ACCOMP LAND VERIFY TEST, TEST PASS REF.B737-900 AMM 22-11-00-700-801.
